# SDR SIMA200834502

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 9,581 hours, 8,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION A PREVIOUS REWORKED AREA ON THE SERVICE DOOR CUT OUT LOWER CENTER SILL WAS FOUND CORRODED.  BLENDED THE CORRODED AREAS, CLEANED AND PERFORMED NDT INSPECTIONS.  APPLIED EPOXY PRIMER TO BLENDED AREAS.  FABRICATED FORWARD DOUBLER, CLEANED AND TREATED THE DOUBLER.  REPAIR DONE IAW EMBRAER 145 SRM (SRM EMB-145/1142 REV 40) CHAPTER 53-21-02.  AIRCRAFT RETURNED TO SERVICE.
